# SDR SWAA2021122741395

- Difficulty date: November 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LH HORIZONTAL STAB LOWER INSPAR SKIN HAS A 1' CRACK AT STAB STA.193.90. APPROX. 18' FROM REAR SPAR (VERIFIED BY HFEC) ; / [01] GAINED ACCESS AND REMOVED DAMAGE PER SRM 55-10-01-2R-11.; [02] PERFORMED NDT AROUND DAMAGE CUT OUT; NO DEFECTS FOUND PER NDT PART6 51-00-00 PRO23.; [03] PERFORMED NDT OF FASTENER HOLES PER NDT MANUAL PART 6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED.; [04] FABRICATED DOUBLER AND FILLER IAW SRM 55-10-01-2R-11. TREATED IAW SRM 51-20-01 AND PRIMED IAW SOPM 20-44-04.; [05] INSPECTED FABRICATED DOUBLER AND FILLER; [06] OK TO INSTALL REPAIR PARTS.; [07] INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11.; [08] C/W INSPECTION OF STEPS 6 AND 7; [09] COMPLETED REPAIR PER SRM 55-10-01-2R-11.; [10] C/W INSPECTION
